# SDR AU991003

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Housing
- Part number: 38162
- Condition: Failed
- Location: Gearbox
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) APU COOLING AIR FAN SEIZED AND GEARBOX CASE SHATTERED.
